# SDR 2004UALA00813

- Difficulty date: August 31, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 23,943 hours, 3,093 cycles
- Engine: Pwa PW4056
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Rotated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER LINK TO WING FRONT SPAR ATTACH FITTING INBOARD & OUTBOARD ROW UPPER HORIZONTAL FASTENERS HAVE ROTATED (2 TTL FASTENERS).  FASTENER REMOVED, HFEC ON HOLE AND NO DEFECTS NOTED.  BOLT REINSTALLED WITH RETAINED BOLT AND NUT.
